Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


viraed
Aug 14, 2004

hi i have been poz for 4 years after i foun out got treatment, sus/conv then desided to change after 3 years to trix/viraed. i am doing ok, but i was very depress and got suciadal behavior, i overdose with trixavir and few sleeping pills, took about7 trix-pills and went to sleep got up the next day and was just fine, anyhow a week later started having cronic pain in my lower back and developed fat around my love handells.. i deside to stop@ treatment for a month with my doctor but did not told him about my suisidal insident. i am on the road in tour as a performer, and traveling constantlly, my healt is ok and dont have serious effect but fisical and mental stress!! i have been back on my meds for about a month1/2 and notice the wired fatt arround mu love hadells and the skin i the back of my entire back is very flaby. my question is, could i have an cronic reaction to the trix or is normal sideeffect of viraed? also my real question is What i did to my self when i overdose about 4 months ago? thank; very self absorbed guy!!

Response from Mr. Vergel

You need to get your depression treated right away. Talk to your doctor about your mental situation. There are many good medications that may help you stabilize your emotions.

Ziagen made me very anxious (It is not a listed side effect in its package insert). Trizivir has Ziagen.

I doubt that your body problems are due to the Trizivir+Viread combo. Try to exercise; that will help your body and your mind. But most importantly, talk to your doctor ASAP about your depression!

Nelson



Previous
sculptra
Next
FACIAL WASTING

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement